# SDR AALA202102089019

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 25,911 hours, 10,598 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE HAS MATERIAL HANGING DOWN WHEN SLIDE IS ARMED. RE-TUCKED SLIDE Z-FOLD, OPS CHECK GOOD.
